# SDR SWAA2022040533468

- Difficulty date: December 9, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF IS CORRODED AND HEAVILY GOUGED / REMOVED CORROSION ON AFT CARGO FLOOR PANEL 140CF + EVALUATED CORROSION EXCEEDED THE 20' MAX ALLOWABLE LENGTH MATERIAL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 REPLACED FLOOR PANEL 140CF INSTALLED ON SAM 565S WO#580878 ATAG# WN2694
